# SDR 20000720SH031

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N9236V
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213069
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Rt Gear
- Stage of operation: LD
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT EXTEND.  CIRCUIT BREAKER TRIPPED.  RE-SET, BUT NO HELP.  GEAR FREE FALL FAILED TO LOCK ALL GEAR DOWN.  RIGHT MAIN COLLAPSED UPON LANDING.  FOUND B-NUT ON RIGID LINE BELOW HYDRAULIC POWER PACK LOOSE AND LEAKING HYDRAULIC FLUID.  GEAR OPERATED NORMAL AFTER FIXING LEAK AND SERVICING RESERVOIR.  (RESISTANCE WAS NOTED IN GEAR SYSTEM WHEN RECOVERY FROM RUNWAY UNTIL EMERGENCY EXTEND RESET).  (X)
